2019
Том 71
№ 7

All Issues

Litvin O. N.

Articles: 6
Article (Ukrainian)

Interlineation of functions of two variables on M (M>-2) lines preserving the class ?r(R2)

Litvin O. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1616–1625

Article (Ukrainian)

Reconstruction of functions from the traces of their normal derivatives on a line in R2 preserving the class C r(R2)

Litvin O. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1141–1146

Article (Ukrainian)

Interpolation of cauchy data on several parallel lines in R2 with preservation of the differentiability class

Litvin O. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 509–513

Article (Ukrainian)

Generalized piecewise-Hermitian interpolation

Fedko V. V., Litvin O. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 812–818

Article (Ukrainian)

Contruction of coordinate sequences in problems of multilayer shell theory

Glushko A. G., Litvin O. N., Podgornyi A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 648—656

Article (Ukrainian)

Rvachev's formula for a domain with corner points

Litvin O. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 238—244